# SDR V0XD201403060037

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 29,583 hours, 16,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725001
- Condition: Corroded
- Location: Bs 5292-6523
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SUPPORT BS 5292-6523 CORRODED.  R & R LT FLOOR SUPPORT IAW SRM 51-40-02, 51-40-06, 51-20-03, CPM 51-21-04 AND SWPM 20-00-05.
